Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 152, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2016, 2:56 PM CDT for Osage County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 2:56 PM CDT (19:56 UTC)
- Expired
- May 29, 2016, 3:33 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Osage County, OK
The radar
The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1734 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted.
395
WUUS54 KTSA 291956
SVRTSA
OKC113-292045-
/O.NEW.KTSA.SV.W.0152.160529T1956Z-160529T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 345 PM CDT
* AT 256 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF FAIRFAX TO 5 MILES NORTH OF
BLACKBURN...MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOMINY... FAIRFAX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3667 9657 3640 9639 3641 9662 3642 9662
3643 9664 3642 9669 3644 9671 3646 9672
3648 9670 3650 9672 3654 9673 3656 9675
3661 9677
TIME...MOT...LOC 1956Z 273DEG 6KT 3657 9666 3646 9658
HAIL...1.25IN
WIND...60MPH
$$3 follow-up statements
785
WWUS54 KTSA 292015
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT SUN MAY 29 2016
OKC113-292045-
/O.CON.KTSA.SV.W.0152.000000T0000Z-160529T2045Z/
OSAGE OK-
315 PM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL OSAGE COUNTY...
AT 315 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF FAIRFAX TO 5 MILES SOUTHEAST OF
RALSTON...AND ARE NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOMINY... FAIRFAX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3667 9657 3640 9639 3641 9662 3642 9662
3643 9664 3642 9669 3644 9671 3646 9672
3648 9670 3650 9672 3654 9673 3656 9675
3661 9677
TIME...MOT...LOC 2015Z 082DEG 4KT 3658 9666 3645 9665
HAIL...1.25IN
WIND...60MPH
$$819
WWUS54 KTSA 292028
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT SUN MAY 29 2016
OKC113-292045-
/O.CON.KTSA.SV.W.0152.000000T0000Z-160529T2045Z/
OSAGE OK-
328 PM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL OSAGE COUNTY...
AT 327 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BURBANK TO 9 MILES EAST OF
FAIRFAX...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3667 9657 3646 9643 3641 9662 3642 9662
3643 9664 3642 9669 3644 9671 3646 9672
3648 9670 3650 9672 3654 9673 3656 9675
3661 9677
TIME...MOT...LOC 2027Z 171DEG 9KT 3664 9668 3652 9655
HAIL...1.00IN
WIND...60MPH
$$378
WWUS54 KTSA 292033
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
333 PM CDT SUN MAY 29 2016
OKC113-292043-
/O.CAN.KTSA.SV.W.0152.000000T0000Z-160529T2045Z/
OSAGE OK-
333 PM CDT SUN MAY 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSAGE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TULSA.
LAT...LON 3667 9657 3646 9643 3641 9662 3642 9662
3643 9664 3642 9669 3644 9671 3646 9672
3648 9670 3650 9672 3654 9673 3656 9675
3661 9677
TIME...MOT...LOC 2032Z 273DEG 6KT 3664 9667 3652 9654
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:20 PM CDT, 36 minutes earlier.
Area forecast discussion, May 29, 2:20 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 220 PM CDT SUN MAY 29 2016 .DISCUSSION... Strong heating/instability has developed across portions of northeast Oklahoma this afternoon where scattered strong thunderstorms have developed. Deep layer shear remains minimal at best but a few pulse storms could produce marginally severe hail/damaging winds through the afternoon hours. Storms developing well west of the area this afternoon will likely remain so with only a slight chance for thunderstorms overnight. Unsettled weather pattern will continue for the next several days as several upper waves traverse the area with a moist/unstable air-mass in place. Stronger upper disturbance shifts into the southern plains Tuesday night into Wednesday with widespread showers/thunderstorms likely along/ahead of approaching cold front. Locally heavy rainfall will be possible which could lead to some localized flash flooding. Models have trended a little slower with speed/progression of cold front, which is now forecast to stall near the ARKLATX region Thursday into Friday. Shower/thunderstorm chances will likely persist across portions of southeast Oklahoma and west- central Arkansas during this time as a developing upper low moves into northern/central Texas. Exact track of upper low will determine how quickly precipitation shifts south of the region by the weekend. && .PRELIMINARY POINT TEMPS/POPS... TUL 66 83 67 82 / 20 30 30 60 FSM 66 85 66 85 / 20 30 30 40 MLC 64 84 66 84 / 20 30 30 50 BVO 62 82 64 81 / 20 30 30 60 FYV 60 82 61 81 / 20 30 30 40 BYV 62 82 63 81 / 20 30 30 40 MKO 64 82 63 83 / 20 30 30 60 MIO 62 84 64 83 / 20 30 30 60 F10 65 82 65 83 / 20 30 30 60 HHW 66 85 66 83 / 20 30 20 30 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...20 LONG TERM....12
Hazardous weather outlook, May 29, 11:25 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1125 AM CDT SUN MAY 29 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1125 AM CDT SUN MAY 29 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO THE AFTERNOON HOURS AS AN UPPER LEVEL DISTURBANCE MOVES NORTHEASTWARD ACROSS THE REGION. INCREASINGLY UNSTABLE CONDITIONS ACROSS EASTERN OKLAHOMA WILL SUPPORT A LIMITED POTENTIAL FOR LARGE HAIL AND GUSTY WINDS...ALTHOUGH RELATIVELY WEAK UPPER LEVEL SHEAR WILL BE A LIMITING FACTOR. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST FOR THE EARLY TO MIDDLE PORTION OF THE WEEK BEFORE A MORE DEFINED UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO MOVE THROUGH THE PLAINS. LATE TUESDAY INTO WEDNESDAY SHOULD HAVE THE HIGHEST THUNDERSTORM CHANCES AND SEVERE WEATHER POTENTIAL AS THE UPPER LOW APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 29, 11:18 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1118 AM CDT SUN MAY 29 2016 OKZ054-291700- OSAGE OK- 1118 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL NOON CDT... AT 1117 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF PEARSONIA...MOVING NORTH AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL OSAGE COUNTY. LAT...LON 3700 9632 3680 9639 3681 9651 3700 9651 TIME...MOT...LOC 1617Z 190DEG 14KT 3687 9645
Special weather statement, May 29, 11:29 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1129 AM CDT SUN MAY 29 2016 OKZ064-066-291700- CREEK OK-OKMULGEE OK- 1129 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKMULGEE AND SOUTHEASTERN CREEK COUNTIES UNTIL NOON CDT... AT 1129 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF SLICK...MOVING NORTHEAST AT 20 MPH. PEA SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... MOUNDS... SLICK... LAT...LON 3595 9618 3588 9606 3572 9619 3576 9627 TIME...MOT...LOC 1629Z 208DEG 17KT 3580 9620
Special weather statement, May 29, 12:05 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1205 PM CDT SUN MAY 29 2016 OKZ054-055-291745- WASHINGTON OK-OSAGE OK- 1205 PM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 1245 PM CDT... AT 1205 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF ELGIN TO 3 MILES EAST OF BIGHEART. MOVEMENT WAS NORTHEAST AT 15 MPH. PEA TO DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... ELGIN... HULAH... BIGHEART... WAH SHA SHE STATE PARK... LAT...LON 3700 9589 3679 9615 3700 9647 TIME...MOT...LOC 1705Z 237DEG 14KT 3701 9638 3686 9615
Special weather statement, May 29, 1:46 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 146 PM CDT SUN MAY 29 2016 OKZ054-291930- OSAGE OK- 146 PM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE COUNTY UNTIL 230 PM CDT... AT 146 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF HOMINY...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... PAWHUSKA... HOMINY... WYNONA... PERSHING... NELAGONEY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3638 9634 3642 9656 3672 9653 3666 9617 TIME...MOT...LOC 1846Z 193DEG 13KT 3647 9643
Special weather statement, May 29, 2:07 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT SUN MAY 29 2016
OKZ060-061-291945-
ROGERS OK-TULSA OK-
207 PM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS AND
NORTHEASTERN TULSA COUNTIES UNTIL 245 PM CDT...
AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
CATOOSA...MOVING NORTH AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHEASTERN TULSA... CLAREMORE...
OWASSO... CATOOSA...
COLLINSVILLE... VERDIGRIS...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 231 AND 250.
LAT...LON 3635 9554 3616 9567 3616 9576 3613 9576
3615 9586 3641 9586
TIME...MOT...LOC 1907Z 193DEG 13KT 3620 9577Special weather statement, May 29, 2:20 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 220 PM CDT SUN MAY 29 2016 OKZ054-292000- OSAGE OK- 220 PM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE COUNTY UNTIL 300 PM CDT... AT 219 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF FAIRFAX TO 7 MILES NORTHEAST OF BLACKBURN. MOVEMENT WAS NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... PAWHUSKA... WYNONA... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3681 9629 3644 9629 3642 9661 3660 9661 TIME...MOT...LOC 1919Z 229DEG 8KT 3655 9652 3647 9654
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 4:44 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| May 29, 5:32 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 29, 6:06 AM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| May 29, 6:43 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| May 29, 11:18 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| May 29, 11:29 AM CDT | Special Weather Statement | TSA | Creek | 31 min |
| May 29, 1:46 PM CDT | Special Weather Statement | TSA | Osage | 44 min |
| May 29, 2:07 PM CDT | Special Weather Statement | TSA | Rogers | 38 min |
| May 29, 2:20 PM CDT | Special Weather Statement | TSA | Osage | 40 min |
| May 29, 2:25 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 35 min |
| May 29, 2:53 PM CDT | Flash Flood Warning | TSA | Osage | 3 hr |
| May 29, 3:06 PM CDT | Special Weather Statement | TSA | Osage | 39 min |
| May 29, 3:23 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 29, 3:36 PM CDT | Special Weather Statement | TSA | Osage | 24 min |
| May 29, 3:41 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 29, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 30 min |
| May 29, 4:06 PM CDT | Special Weather Statement | TSA | Washington | 24 min |
| May 29, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| May 29, 4:20 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| May 29, 4:28 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 29, 4:49 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| May 29, 4:55 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| May 29, 4:58 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 29, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 29 min |
| May 29, 5:11 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
| May 29, 5:22 PM CDT | Special Weather Statement | TSA | Wagoner | 23 min |
| May 29, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 14 min |
| May 29, 5:41 PM CDT | Special Weather Statement | TSA | Mayes | 34 min |
| May 29, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 30 min |
| May 29, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 26 min |
| May 29, 5:53 PM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| May 29, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 29 min |
| May 29, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 31 min |
| May 29, 6:21 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| May 29, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 33 min |
| May 29, 6:29 PM CDT | Areal Flood Advisory | TSA | Cherokee, Mayes | 3 hr |
| May 29, 6:43 PM CDT | Special Weather Statement | TSA | Rogers | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.